Paracetamol (Chemists' Own) TM
You should seek medical advice in relation to medicines and use only as directed by a healthcare professional. Always read the label. If symptoms persist see your healthcare professional.
Active ingredients: paracetamol
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: CHEMISTS' OWN PARACETAMOL 500mg tablet blister packWhat this medicine is used for
(ARTG)
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- 12mm round bevelled edge, bisect one side white uncoated tablet.
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 5 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 24 pack
- 36,48,96,100,250,500,1000,1200 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 4, 6, 12, 16, 20 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems